# SDR 20000816SH035

- Difficulty date: July 26, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Aircraft: N321HW
- Make and model: Cessna 182S
- Aircraft serial: 18280264
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 07416321
- Condition: Deformed
- Location: Lt Mlg
- Part time: 163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE AIRFRAME, THE LEFT MAIN LANDING GEAR BUSHING WAS FOUND DEFORMED.  THE INSIDE BUSHING MATERIAL WAS PROTRUDING FROM THE EDGE OF THE BUSHING.  THE BUSHING WAS FURTHER INSPECTED AFTER REMOVAL FROM THE AIRCRAFT AND CONTAINED STRESS CRACKS ALONG THE INSIDE OF THE BUSHING.  POSSIBLE CAUSE WAS A DEFECTIVE BUSHING PRIOR TO INSTALLATION IN THE AIRCRAFT.  SUBMITTER SUGGESTED BETTER QUALITY CONTROL AND NEW PARTS PRIOR TO INSTALLATION TO PREVENT RECURRENCE.  (X)
